The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 18, Issue 1, 2021

 

Art No.
 
Title Author (s)

1

Hermite-Hadamard Type Inequalities for MN-Convex Functions

 

Sever S. Dragomir

2

Existence and Approximation of Traveling Wavefronts for the Diffusive Mackey-Glass Equation

 

C. Ramirez-Carrasco and J. Molina-Garay

3

Some Properties of Cosine Series with Coefficients from Class of General Monotone Sequences Order r

 

Corina Karim, Moch. Aruman Imron

4

Sweeping Surfaces with Darboux Frame in Euclidean 3-space E3

 

F. Mofarreh, R. Abdel-Baky and N. Alluhaibi

5

Construction of a Frame Multiresolution Analysis on Locally Compact Abelian Groups

 

R. Kumar and Satyapriya

6

Some Properties on a Class of p-valent Functions Involving Generalized Differential Operator

 

A. T. Yousef, Z. Salleh and T. Al-Hawary

7

A New Relaxed b-metric Type and Fixed Point Results

 

P. Singh, V. Singh and Thokozani Cyprian Martin Jele

8

Sharp Inequalities Between Hölder and Stolarsky Means of Two Positive Numbers

 

M. Bustos Gonzalez and A. I. Stan

9

A Note on Schur's Lemma in Banach Function Spaces

 

R. E. Castillo, H. Rafeiro and E. M. Rojas

10

Rational Expressions of Arithmetic and Geometric Means for the Sequence npn ∈ N and the Geometric Progression

 

M. Kinegawa, S. Miyamoto and Y. Nishizawa

11

Analysis of the Dynamic Response of the Soil-pile Behavioral Model Under Lateral Load

 

I. Mbaye, M. Diop, A. Sonko and M. Ba

12

Some criteria for Subspace-hypercyclicity of C0-semigroups

 

M. Moosapoor

   

 


© 2004-2021 Austral Internet Publishing